# SDR IPXA2015032387337

- Difficulty date: March 4, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 28,626 hours, 15,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536145
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN DECK FLOORBOARD 252XUF HAS DELAMINATED 122-033.1.  FABBED PANEL 252XUF, PN 146N5361-45 FROM A402H-48X144, BAT 2664589 IAW SREO B757-5320-9692 APPEN B. 1-2. 2. RESTORE LOWER SURFACE IN STEP OUT AREA IAW SREO B757-5320-9692.  SCUFF SAND ANY PREP THE BONDING AREA IAW SREO B757-5320-9692-H AND SRM 53-00-50-2R-1.  CLEAN THE REPAIR AREA USING CLEANING AGENT IAW SREO B757-5320-9692-H AND SRM 53-00-50-2.
